# SDR 97ZZZX4689

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PR
- Make and model: Boeing 737-49R
- Aircraft serial: 28882
- System (JASC): 3520 · Passenger Oxygen System
- Part: Sleeve
- Part number: 417N313717
- Condition: Defective
- Location: Oxy Generator
- Component: 417N3011102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE SLEEVE DISCOVERED ON OXYGEN GENERATOR ACTIVATION CABLE ASSY, PN 417N3137-20, WHEN PASSENGER SERVICE UNIT WAS LOWERED FOR OTHER MAINTENANCE.
